# SDR 96ZZZX2641

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200BE
- Make and model: Beech 200BEECH
- Aircraft serial: BB832
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 206S22C
- Condition: Seized
- Location: Ac Comp Drv
- Part time: 6,011 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD SEALED BEARING ON THE AIR CONDITIONER COMPRESSOR DRIVE SEIZED AND CAUSED THE QUILL SHAFT TO SHEAR.
